# SDR AALA2019032979036

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 20,264 hours, 8,290 cycles
- System (JASC): 2701 · Control Column Section
- Part: Module
- Condition: Shorted
- Location: Yoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE DUE TO POSSIBLE SMOKE FROM THE FIRST OFFICER YOKE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE THOUBLESHOT IAW WDM 33-11-21 AND FOUND THE FIRST OFFICER CONTROL COLUMN MEMORY DEVICE INTERNALLY SHORTING.  REMOVED AND REPLACED THE MEMORY DEVICE IAW AMM 33-11-00. OPS TEST NORMAL.
